| Model Number |
310C27 |
| Medical Device Problem Codes |
Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001); Device Stenosis (4066)
| Health Effect - Clinical Codes |
Dyspnea (1816); High Blood Pressure/ Hypertension (1908); Mitral Valve Stenosis (1965); Insufficient Information (4580)
| Date of Event |
10/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information from the patient that 13 years and 6 months post implant of this 27mm mitral bioprosthetic valve, it was explanted and replaced with another manufactuerers product.The reason for the replacement was not reported.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Updated data: a.4: patient weight b.1: adv evnt/prod prob: b.5: event description b.7: relevant history h.6: coding.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that reported the 27mm mitral bioprosthetic valve was left implanted, as a transcatheter mitral valve was implanted valve-in-valve.The reason for intervention was reported as severe mitral stenosis.It was also reported that the patient had symptoms of dyspnea and severe hypertension.No additional adverse patient effects were reported.